# SDR SWAA2019021329528

- Difficulty date: January 29, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P5 OVERHEAD EMERGENCY LIGHTS GUARDED SWITCH BROKEN.  R&R SWITCH GUARD IAW SOPM.
